# SDR 2007UALA00589

- Difficulty date: February 25, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 67,539 hours, 10,907 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHTS FLASHING WITH EMERGENCY LIGHTS ARMED.  REPLACED EEL BATTERY PACK AT ROW 17A. EEL SYSTEM OP CHECKED OK FOR SERVICE.
